# SDR SWAA2023080774877

- Difficulty date: July 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 8 LOCATED SLAT STATION 451.97 RT WING 2023-431044<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X1693P030456; DUE DATE: 12 MAR 24.;[02] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24.;[03] PERFORMED PERMANENT REPAIR LOC. LOWER SURFACE SLAT 8 LOCATED SLAT STATION 451.97 RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 SEE INDIVIDUAL SIGN-OFF BELOW;[04] PERFORMED PERMANENT REPAIR LOC. LOWER SURFACE SLAT 8 LOCATED SLAT STATION 451.97 RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 SEE INDIVIDUAL SIGN-OFF BELOW
